# SDR 08FDEA02233

- Difficulty date: June 12, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 53,160 hours, 8,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA31391
- Condition: Chafed
- Location: Bs 1009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT LOWER AFT FOUND WITH CHAFFING.  CHAFFED MARK ON FORWARD CARGO DOOR CUTOUT LOWER AFT SKIN EDGE BLENDED OUT AND FOUND WITHIN LIMIT AS PER SRM 53-50-00 FIGURE 17 VOLUME I.  MATERIAL REMOVED AT EDGE 0.023 INCH.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
